# SDR QXEA9700191

- Difficulty date: May 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802PH
- Make and model: Fokker F.28 MK 1000
- Aircraft serial: 11017
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Card
- Part number: 5515900004
- Condition: Malfunction
- Location: Cabin
- Component: Grimes, 5515800106
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT HAND OVERHEAD EXIT LIGHT OUT.  REMOVED AND REPLACED CIRCUIT CARD, OPERATIONAL CHECKS GOOD.
